MathSciNet Relay Station
MathSciNet bibliographic data
MR1838364 (2002c:57046) 57R17 (53D35)
Smith, Ivan Geometric monodromy and the hyperbolic disc. Q. J. Math. 52 (2001), no. 2, 217–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement